Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 86, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 1, 2013, 6:36 PM CDT for Clay County, Talladega County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 6:36 PM CDT (23:36 UTC)
- Expired
- Jun 1, 2013, 7:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Clay County, AL, Talladega County, AL
The radar
The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
005
WUUS54 KBMX 012336
SVRBMX
ALC027-121-020015-
/O.NEW.KBMX.SV.W.0086.130601T2336Z-130602T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN EAST CENTRAL ALABAMA...
CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 715 PM CDT
* AT 636 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
WALDO TO 10 MILES WEST OF ASHLAND TO PARKDALE...AND MOVING EAST AT
20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...LINEVILLE...BARFIELD...ROSELLE...HOLLINS...CHANDLER
SPRINGS...GUNTHERTOWN AND MILLERVILLE.
WINDS OF 60 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3314 8565 3310 8571 3311 8597 3309 8598
3309 8600 3310 8601 3311 8633 3324 8611
3343 8617 3335 8566 3331 8564
TIME...MOT...LOC 2336Z 280DEG 17KT 3333 8603 3323 8601
3313 8617
$$
751 follow-up statement
949
WWUS54 KBMX 012351
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
651 PM CDT SAT JUN 1 2013
ALC027-121-020015-
/O.CON.KBMX.SV.W.0086.000000T0000Z-130602T0015Z/
CLAY AL-TALLADEGA AL-
651 PM CDT SAT JUN 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
TALLADEGA AND CLAY COUNTIES UNTIL 715 PM CDT...
AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WALDO TO 9 MILES WEST OF ASHLAND TO PARKDALE...MOVING EAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...LINEVILLE...GUNTHERTOWN...SPRINGHILL...MILLERVILLE...
CLEVELAND CROSSROADS...MELLOW VALLEY AND CRAGFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3330 8565 3314 8565 3311 8570 3311 8597
3309 8598 3310 8601 3310 8620 3311 8625
3324 8611 3342 8608 3335 8567 3331 8564
TIME...MOT...LOC 2351Z 280DEG 17KT 3333 8599 3324 8597
3313 8613
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:46 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 1, 3:46 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 346 PM CDT SAT JUN 1 2013 .DISCUSSION... SCATTERED TO NUMEROUS SHOWERS HAVE DEVELOPED THIS AFTERNOON ACROSS CENTRAL ALABAMA. MOST ARE BRIEF AND PRODUCING ONLY LIGHT RAINFALL AMOUNTS. ALTHOUGH A FEW THUNDERSTORMS PRODUCING HEAVY RAIN AND LIGHTNING HAVE DEVELOPED. LINE OF THUNDERSTORMS PUSHING ACROSS MISSISSIPPI HAS BECOME LESS ORGANIZED OVER THE LAST COUPLE HOURS WITH A CONSIDERABLE DECREASE IN LIGHTNING ACTIVITY. HAVE MADE ADJUSTMENTS TO WEATHER AND POP GRIDS FOR THE REMAINDER OF THE AFTERNOON AND EVENING HOURS TO ACCOUNT FOR THIS LINE MOVING INTO NORTHWEST CENTRAL ALABAMA MUCH QUICKER THAN PREVIOUSLY THOUGHT AND MODEL SOLUTIONS INDICATED. DIURNALLY DRIVEN ACTIVITY SHOULD DECREASE WITH LOSS OF DAYTIME HEATING THIS EVENING...ESPECIALLY ACROSS THE SOUTHEASTERN HALF OF THE AREA. JUST AHEAD OF THE APPROACHING LINE...WOULD EXPECT SCATTERED ACTIVITY TO CONTINUE DEVELOPING AND MERGING WITH THE MAIN LINE OF SHOWERS AND THUNDERSTORMS. NO SEVERE WEATHER IS EXPECTED. THROUGH THE EVENING...EXPECT THIS LINE TO GRADUALLY SLOW DOWN AND CONTINUE TO WEAKEN AS WIND SHEAR DECREASES AND LOW LEVEL JET DOES NOT SIGNIFICANTLY INCREASE. THE ACTUAL COLD FRONT REMAINS WELL BACK TO OUR WEST CURRENTLY...AND MODELS SHOW REDEVELOPMENT ALONG IT LATE TONIGHT AS IT APPROACHES CENTRAL ALABAMA. NOT CERTAIN HOW THE AIRMASS WILL RECOVER GIVEN THE CLOUD COVER AND RAIN WHICH WILL SPREAD ACROSS AT LEAST THE NORTHERN HALF OF THE AREA THIS EVENING. WITH NO SIGNIFICANT INCREASE IN SHEAR...ACTIVITY ALONG THE FRONT SHOULD REMAIN DISORGANIZED AND BELOW SEVERE LIMITS. TIMING WILL LIKELY NEED ADJUSTING LATER TONIGHT ONCE THE FRONT CROSSES THE MISSISSIPPI RIVER. THE FRONT WILL SLOWLY SAG SOUTHWARD SUNDAY...HANGING UP ACROSS THE SOUTHEAST SUNDAY NIGHT. EXPECT NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS TOMORROW AND TOMORROW NIGHT FOR MUCH OF THE AREA...WITH A DECREASE IN COVERAGE AFTER SUNSET. EXPECT COVERAGE TO INCREASE AGAIN MONDAY SOUTH OF THE BOUNDARY. WITH LIMITED WIND SHEAR...SEVERE STORMS ARE NOT EXPECTED. DRIER CONDITIONS WILL RETURN TUESDAY AND WEDNESDAY WITH LITTLE CHANGE IN TEMPERATURES...AS WEAK RIDGING SHIFTS ACROSS THE EASTERN CONUS. FOR THE END OF THE WEEK...FORECAST GETS COMPLICATED WITH A WEAK TROPICAL SYSTEM IN THE GULF...HIGH PRESSURE ANCHORED OFF THE NORTHEASTERN SEABOARD...AND A TROUGH CROSSING THE PLAINS. MODELS TAKE THE TROPICAL SYSTEM ACROSS NORTH FLORIDA...WITH LITTLE TO NO EFFECTS SEEN LOCALLY. WEDGING ALONG THE APPALACHIANS COULD KEEP TEMPS A FEW DEGREES COOLER IN THE EAST...BUT IT LOOKS WEAK AND QUICKLY GETS SQUEEZED BETWEEN THE TROPICAL LOW AND APPROACHING SHORT WAVE. BEST CHANCE OF RAIN WILL COME THURSDAY AND FRIDAY WITH A WEAK FRONT CROSSING THE AREA. TEMPERATURES REMAIN SLIGHTLY ABOVE NORMAL WITH HIGHS IN THE MID 80S TO AROUND 90 DEGREES AND OVERNIGHT LOWS IN THE 60S. 14 && .AVIATION... 18Z TAF DISCUSSION. THE RADAR IS CURRENTLY SPECKLED WITH SCATTERED SHOWERS. THESE SHOWERS SHOULD CONTINUE TO DEVELOP VERTICALLY WITH A FEW THUNDERSTORMS EXPECTED THIS AFTERNOON. CONFIDENCE ON ANY THUNDERSTORM IMPACTING THE TERMINALS IS RATHER LOW AND HAVE ONLY INCLUDED VCSH IN THE TAFS FOR THIS AFTERNOON. SHOWERS AND THUNDERSTORM ACTIVITY WILL DIMINISH NEAR SUNSET BEFORE A LINE OF SHOWERS AND THUNDERSTORMS MOVE IN FROM THE NORTHWEST AROUND 07-08Z AT THE NORTHERN TERMINALS. FURTHER TO THE SOUTH...MVFR VISIBILITIES AND CEILINGS WILL BE POSSIBLE AS LOW LEVEL MOISTURE INCREASES. 05/MA && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 82 64 83 61 / 60 80 50 20 0 ANNISTON 72 84 67 86 63 / 60 80 50 20 10 BIRMINGHAM 73 84 65 85 65 / 60 80 50 10 0 TUSCALOOSA 74 85 65 85 65 / 60 80 40 10 10 CALERA 72 85 68 86 64 / 60 80 50 20 10 AUBURN 71 85 69 86 68 / 20 60 50 30 10 MONTGOMERY 73 88 69 88 67 / 20 50 50 30 10 TROY 71 88 69 87 66 / 20 50 50 30 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 12:39 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1239 PM CDT SAT JUN 1 2013 ALZ011>015-017>050-021745- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1239 PM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 4:50 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
450 PM CDT SAT JUN 1 2013
ALZ030-012230-
SUMTER AL-
450 PM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 530
PM CDT...
AT 450 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 13 MILES SOUTHWEST OF KINTERBISH...OR 17 MILES SOUTH OF
CUBA...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CUBA...
YORK...
KINTERBISH...
WARD...
OLD MALLARD AIRPORT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3235 8842 3238 8842 3239 8841 3242 8842
3261 8829 3246 8805 3230 8821 3230 8842
3231 8843 3234 8843
TIME...MOT...LOC 2150Z 215DEG 19KT 3224 8841
75Special weather statement, Jun 1, 5:13 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
513 PM CDT SAT JUN 1 2013
ALZ031-032-012300-
GREENE AL-HALE AL-
513 PM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HALE AND SOUTHEASTERN
GREENE COUNTIES UNTIL 600 PM CDT...
AT 513 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WALDEN QUARTERS TO
TISHABEE...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GREENSBORO...
WEDGEWORTH...
EVANSVILLE...
FORKLAND...
AKRON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3291 8778 3292 8742 3286 8742 3283 8744
3283 8747 3277 8747 3258 8758 3256 8787
3260 8790 3261 8787 3259 8786 3261 8784
3263 8792 3260 8806 3261 8807
TIME...MOT...LOC 2213Z 257DEG 15KT 3278 8782 3263 8796
75Special weather statement, Jun 1, 5:15 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT SAT JUN 1 2013
ALZ019-012300-
CALHOUN AL-
515 PM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CALHOUN COUNTY UNTIL 600
PM CDT...
AT 515 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR OXFORD LAKE...OR NEAR ANNISTON...MOVING NORTHEAST
AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FORT MCCLELLAN...
JACKSONVILLE...
PIEDMONT...
WEAVER...
JACKSONVILLE STATE UNIVERSITY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3387 8564 3385 8564 3384 8559 3381 8559
3377 8564 3366 8564 3360 8574 3356 8575
3356 8579 3359 8580 3359 8591 3363 8598
3397 8570 3395 8553 3389 8553
TIME...MOT...LOC 2215Z 225DEG 25KT 3364 8578
75Special weather statement, Jun 1, 5:51 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT SAT JUN 1 2013
ALZ019-026>028-012330-
CALHOUN AL-CLAY AL-ST. CLAIR AL-TALLADEGA AL-
551 PM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...SOUTHERN ST. CLAIR...
NORTHWESTERN CLAY AND SOUTHWESTERN CALHOUN COUNTIES UNTIL 630 PM
CDT...
AT 552 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RIVERSIDE TO SYCAMORE...AND
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLADEGA...
WEST END-COBB TOWN...
COBB TOWN...
SAKS...
OXFORD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3352 8581 3347 8589 3347 8582 3328 8584
3313 8635 3364 8630 3375 8579
TIME...MOT...LOC 2252Z 247DEG 19KT 3359 8620 3326 8624
75Special weather statement, Jun 1, 5:53 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT SAT JUN 1 2013
ALZ033>035-040-012345-
BIBB AL-CHILTON AL-DALLAS AL-PERRY AL-
553 PM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...NORTHERN
DALLAS...SOUTHWESTERN CHILTON AND SOUTHERN BIBB COUNTIES UNTIL 645 PM
CDT...
AT 553 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HEIBERGER TO 6 MILES
SOUTHEAST OF MARION...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HARRISBURG...
PAUL M GRIST STATE PARK...
TALLADEGA NATIONAL FOREST...
LAWLEY...
PARNELL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3247 8731 3287 8735 3302 8692 3267 8688
3266 8692 3260 8691
TIME...MOT...LOC 2253Z 248DEG 14KT 3281 8724 3259 8722
75Special weather statement, Jun 1, 6:30 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 PM CDT SAT JUN 1 2013
ALZ024-025-020100-
JEFFERSON AL-SHELBY AL-
630 PM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY AND JEFFERSON COUNTIES
UNTIL 800 PM CDT...
AT 628 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ARKADELPHIA TO 7 MILES
NORTH OF DEERLICK CREEK CAMPGROUNDS...AND MOVING EAST AT 35 MPH.
WIND GUSTS AROUND 35 MPH ARE EXPECTED WITH THESE STORMS. NOT ALL
AREAS WILL EXPERIENCE THE STORMS BUT THE OUTFLOW WINDS MAY STILL
GUSTS AT ALL LOCATIONS. ADDITIONAL STORMS ARE APPROACHING THE
BRIMINGHAM METRO FROM THE SOUTH SOUTHWEST AND WILL IMPACT SOUTHERN
AREAS OF THE MERTO BETWEEN 7 AND 8 PM. THESE STORMS MAY ALSO WEAKEN
BUT GUSTY WINDS ARE POSSIBLE.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GARDENDALE...
HUEYTOWN...
FULTONDALE...
FAIRFIELD...
BESSEMER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3384 8676 3376 8665 3376 8654 3356 8655
3355 8648 3350 8648 3350 8638 3305 8689
3310 8697 3316 8697 3317 8702 3324 8703
3332 8718 3347 8734 3355 8719 3362 8717
3363 8710 3369 8704 3378 8702 3384 8688
TIME...MOT...LOC 2328Z 273DEG 32KT 3382 8686 3335 8736
75The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:14 PM CDT | Special Weather Statement | BMX | Cherokee | 46 min |
| Jun 1, 4:34 PM CDT | Special Weather Statement | BMX | Clay | 41 min |
| Jun 1, 4:36 PM CDT | Special Weather Statement | BMX | Marion | 39 min |
| Jun 1, 4:50 PM CDT | Special Weather Statement | BMX | Sumter | 40 min |
| Jun 1, 5:13 PM CDT | Special Weather Statement | BMX | Hale | 47 min |
| Jun 1, 5:15 PM CDT | Special Weather Statement | BMX | Calhoun | 45 min |
| Jun 1, 5:51 PM CDT | Special Weather Statement | BMX | Talladega | 39 min |
| Jun 1, 5:53 PM CDT | Special Weather Statement | BMX | Perry | 52 min |
| Jun 1, 6:30 PM CDT | Special Weather Statement | BMX | Jefferson, Shelby | 90 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.